# SDR AALA20130318003

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 36,761 hours, 14,873 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STIFFENER OUTBOARD OF PACK EXHAUST DUCT CUTOUT IS CRACKED LOWER CORNER BAY 4R.  REPLACED VERTICAL STIFFENER PER AARD 51-00-05-R1 AND BOEING DWG 149A7210.
